# SDR SWAA075642

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 10,370 hours, 5,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 3 ABC AND 6 ABC.  FOUND LOOSE WIRE.  SECURED WIRE PER MM.
